# SDR QXEA200600776

- Difficulty date: March 8, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 19,809 hours, 28,008 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4, CRACK AT APPROXIMATELY STATION XN125.5 AND ZN7.0 ABOVE FIRE LOOP BRACKET.  REPAIRED IAW DHC-8 RD 8-54-611.
